# SDR UPS97222929

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 696994914
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT O/B MID FLAP O/B CARRIAGE SUPORT FITTING FAILED MAG PART INSP.  FITTING REPLACED IAW MM 27-51-13.
